# SDR ABXA010445

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,432 hours, 25,105 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Seal
- Condition: Leaking
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULICS DURING CLIMB, HAPPENED ABOUT WHEN GEAR UPLATCH CHECK WAS ACCOMPLISHED.  DURING HYDRAULIC PRESSURE CHECK (TERMINAL AREA) HYDRAULIC QUANTITY DECREASED.  FOUND SLOT CONTROL VALVE SEALS LEAKING.  REPACKED VALVE.  SERVICED HYDRAULIC SYSTEM.  SYSTEM CHECKED GOOD IAW DC-8 AMM 27-80-04-2.
